Alert archive / Colorado / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 211, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 10, 2017, 5:57 PM MDT for Bent County, Kiowa County, Colorado. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2017, 5:57 PM MDT (23:57 UTC)
- Expired
- Aug 10, 2017, 6:45 PM MDT
- In force
- 48 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Bent County, CO, Kiowa County, CO
The radar
The Pueblo radar (KPUX), 91 km from the middle of the area, began a volume at 23:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 6:35 PM MDT | HAIL 1 | Hasty, CO | QUARTER SIZE HAIL HAS DIMINISHED TO PEA SIZE. |
| Aug 10, 6:38 PM MDT | HAIL 2.75 | Hasty, CO | SPOTTER REPORTED BASEBALL TO PING PONG BALL SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 3:52 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 12.0 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -251 J/kg
- Mixed-layer LCL
- 866 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
500
WUUS55 KPUB 102357
SVRPUB
COC011-061-110045-
/O.NEW.KPUB.SV.W.0211.170810T2357Z-170811T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
557 PM MDT THU AUG 10 2017
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southwestern Kiowa County in southeastern Colorado...
Northwestern Bent County in southeastern Colorado...
* Until 645 PM MDT
* At 557 PM MDT, a severe thunderstorm was located near Arlington, or
29 miles northeast of North La Junta, moving southeast at 25 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Las Animas, Haswell, Blue Lake, Hasty, Arlington, John Martin
Reservoir and Fort Lyon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3808 10289 3804 10337 3847 10340 3853 10319
3853 10317 3854 10314
TIME...MOT...LOC 2357Z 322DEG 23KT 3836 10328
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
$$
kam4 follow-up statements
769
WWUS55 KPUB 110008
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
608 PM MDT THU AUG 10 2017
COC011-061-110045-
/O.CON.KPUB.SV.W.0211.000000T0000Z-170811T0045Z/
Kiowa CO-Bent CO-
608 PM MDT THU AUG 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR SOUTHWESTERN KIOWA AND NORTHWESTERN BENT COUNTIES...
At 608 PM MDT, a severe thunderstorm was located over Blue Lake, or
25 miles northeast of North La Junta, moving southeast at 30 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Las Animas, Haswell, Blue Lake, Hasty, Arlington, John Martin
Reservoir and Fort Lyon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3808 10289 3804 10337 3836 10335 3847 10315
3847 10314 3848 10311
TIME...MOT...LOC 0008Z 327DEG 25KT 3827 10324
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
$$
kam059
WWUS55 KPUB 110018 RRA
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
618 PM MDT THU AUG 10 2017
COC011-061-110045-
/O.CON.KPUB.SV.W.0211.000000T0000Z-170811T0045Z/
Kiowa CO-Bent CO-
618 PM MDT THU AUG 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR SOUTH CENTRAL KIOWA AND NORTHWESTERN BENT COUNTIES...
At 618 PM MDT, a severe thunderstorm was located near Blue Lake, or
27 miles northeast of North La Junta, moving southeast at 25 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Las Animas, Blue Lake, Hasty, John Martin Reservoir and Fort Lyon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3805 10330 3827 10331 3836 10310 3838 10305
3808 10289
TIME...MOT...LOC 0018Z 313DEG 23KT 3824 10315
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
$$
kam783
WWUS55 KPUB 110029
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
629 PM MDT THU AUG 10 2017
COC011-061-110045-
/O.CON.KPUB.SV.W.0211.000000T0000Z-170811T0045Z/
Kiowa CO-Bent CO-
629 PM MDT THU AUG 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR SOUTHWESTERN KIOWA AND NORTH CENTRAL BENT COUNTIES...
At 629 PM MDT, a severe thunderstorm was located near John Martin
Reservoir, or 24 miles west of Lamar, moving south at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Las Animas, Hasty, John Martin Reservoir and Fort Lyon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3806 10322 3828 10316 3832 10308 3833 10302
3808 10289
TIME...MOT...LOC 0029Z 338DEG 34KT 3818 10306
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
kam802
WWUS55 KPUB 110040
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
640 PM MDT THU AUG 10 2017
COC011-061-110050-
/O.EXP.KPUB.SV.W.0211.000000T0000Z-170811T0045Z/
Kiowa CO-Bent CO-
640 PM MDT THU AUG 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KIOWA AND NORTH
CENTRAL BENT COUNTIES WILL EXPIRE AT 645 PM MDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
A severe thunderstorm watch remains in effect until 1000 PM MDT for
southeastern Colorado.
LAT...LON 3806 10322 3828 10316 3832 10308 3833 10302
3808 10289
TIME...MOT...LOC 0040Z 322DEG 23KT 3813 10301
$$
kamWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:54 PM MDT, 2 hours 3 minutes earlier.
Area forecast discussion, Aug 10, 3:54 PM MDT, 2 hours 3 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 354 PM MDT Thu Aug 10 2017 .UPDATE... Issued at 352 PM MDT Thu Aug 10 2017 Updated to include severe thunderstorm watch for southeast Colorado plains until 10 pm. && .SHORT TERM...(This evening through Friday) Issued at 333 PM MDT Thu Aug 10 2017 ...Active Evening Ahead with Severe Storms Possible on the Plains... Boundary evident in satellite pictures this afternoon advancing steadily south and westward toward the Palmer Divide. A weak boundary has already formed along the Palmer Divide in response to normal upslope diurnal processes on each side of the divide. The bigger, more operative boundary will merge with it over the next couple hours. First round of convection associated with incoming shortwave has fired over the mountains and is now working east onto the plains. Storms will gradually increase in intensity through the afternoon, becoming strong to severe over the Pikes Peak Region by late in the day. From there, the severe potential will progress southeastward across the plains through the evening following the boundary. Storms are moving right along this afternoon. That is an indication of the stronger winds aloft. As the lower level winds crank up from the east through the afternoon, behind the boundary, shear values will increase to around at 50 knots. This will increase the potential for supercell storm development through the evening. Most storms will be capable of locally heavy rain, wind gusts to 50 mph, pea size hail and lightning. However, the larger, more organized, persistent supercells that develop will be capable of hail an inch or more in diameter, wind gusts to 60 mph or more and possibly even a tornado. There is also a flash flood threat this evening. The Hayden Pass scar probably has the lowest chance of getting hit tonight. High res models do not really have anything too intense moving across the scar. The Junkins scar may not get hit much at first, but as the boundary backs into the mountains later this evening, something more intense and long lasting could develop. Hi res models suggest this with late convective development in the vicinity of the scar. The Waldo probably has the greatest odds of getting hit this evening. This is where the models suggest the most persistent and possibly recurring storm development. Luckily, the Waldo is the most resilient of the 3 scars, having had both significant regrowth and mitigation. Another area of flash flood concern will be out east across the plains. There could be the local threat from supercells first. Then, later in the evening, the more widespread and persistent flash flood threat will start to materialize as convection merges into a complex somewhere along the Kansas border. .LONG TERM...(Friday night through Thursday) Issued at 333 PM MDT Thu Aug 10 2017 Will keep this brief due to ongoing active conditions. Primary longer term meteorological issues include strong to marginally severe storms at times(primarily into early next week), heavy rain/localized flash flood potential, pops and temperatures Recent longer range forecast model soundings, computer simulations and PV analysis suggest that a relatively moist airmass will continue over many portions of the forecast district into early next week with some drying and warming then anticipated by later next week. Projected capes/LI's and 0-6km bulk shears values in the 1000+ J/KG, -5C and 40+ knots ranges respectively at times are expected at times into Monday(favoring eastern sections), which will allow for the potential of strong to possibly severe storms at times during this time-frame. In addition, storms capable of producing heavy precipitation(including localized flash flooding potential at times) are also anticipated into at least late this weekend/early this week. As always, WFO Pueblo will issue hydro/severe products as needed. Finally, maximum temperatures generally running near to below mid-August climatological averages are anticipated into Monday, with maximum temperatures then running near to above mid-August climatological averages expected from Tuesday into next Thursday. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 333 PM MDT Thu Aug 10 2017 Scattered thunderstorms will spread south and eastward across the plains through this evening as a boundary moves south through the region. Severe storm potential will be higher this evening than last due to the boundary and increased wind shear. Most storms will carry a risk of locally heavy rain, wind gusts to around 50 mph, pea size hail and lightning. However, from the Pikes Peak Region southeast across the plains, there will also be a risk of severe supercell storms producing large hail to an inch or more in diameter, wind gusts to 60 mph or more and possibly a tornado. The most likely period for severe storm development will start late this afternoon over the Pikes Peak Region and then carry southeast across the plains through the evening hours. MVFR, IFR and LIFR conditions can be expected in areas of precipitation. The KCOS, KPUB and KALS TAF sites could all see storms this evening, primarily until around 02 UTC. However, recent high res model runs are showing some additional storm development possible during the late evening hours at KCOS and KPUB, between about 4 and 7 UTC. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...LW
Hazardous weather outlook, Aug 10, 11:56 AM MDT, 6 hours 1 minute before
Hazardous Weather Outlook National Weather Service Pueblo CO 1156 AM MDT Thu Aug 10 2017 COZ058>089-093>099-111800- Western Mosquito Range/East Lake County Above 11000 Ft- Leadville Vicinity/Lake County Below 11000 Ft- Eastern Sawatch Mountains above 11000 Ft- Western Chaffee County Between 9000 and 11000 Ft- Central Chaffee County Below 9000 Ft- Western Mosquito Range/East Chaffee County above 9000Ft- Saguache County West of Continental Divide Below 10000 Ft- Saguache County East of Continental Divide below 10000 Ft- La Garita Mountains Above 10000 Ft- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft- Eastern San Juan Mountains Above 10000 Ft- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft- Alamosa Vicinity/Central San Luis Valley Below 8500 Ft- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft- Northern Sangre de Cristo Mountains above 11000 Ft- Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft- Southern Sangre de Cristo Mountains Above 11000 Ft- Northwestern Fremont County Above 8500Ft- Western/Central Fremont County Below 8500 Ft- Wet Mountain Valley Below 8500 Ft- Wet Mountains between 6300 and 10000Ft- Wet Mountains above 10000 Ft- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft-Pikes Peak above 11000 Ft- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft- Trinidad Vicinity/Western Las Animas County Below 7500 Ft- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1156 AM MDT Thu Aug 10 2017 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Isolated storms will be developing over the mountains and Pikes Peak Region early this afternoon. Then, late in the day through the evening, the storms will spread south and eastward across the rest of the plains as a boundary moves south through the region. Severe storm potential will be higher today than previous days due to the boundary and increased wind shear. Most storms today will carry a risk of locally heavy rain, wind gusts to around 50 mph, pea size hail and lightning. However, from the Pikes Peak Region southeast across the plains, there will also be a risk of severe supercell storms producing large hail to an inch or more in diameter, wind gusts to 60 mph or more and possibly a tornado. Flash flooding will also be a possibility, particularly on burn scars and urban areas. The most likely period for severe storm development will start late today over the Pikes Peak Region and then carry southeast across the plains through the evening hours. .DAYS TWO THROUGH SEVEN...Friday through Wednesday There will be daily chances of thunderstorms across the area through Wednesday, with the greatest coverage of storms expected to be over and near the higher terrain. The main threats from storms will be lightning and locally heavy rain, with the potential for flash flooding, especially across area burn scars. Small hail and gusty outflow winds will also be possible with a few of the stronger storms. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible this afternoon and evening across southeast and south central Colorado. 50/50
In the hours before
Local storm report, Aug 10, 4:41 PM MDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
441 PM MDT THU AUG 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM HEAVY RAIN 4 NNW PETERSON AFB 38.88N 104.72W
08/10/2017 M0.58 INCH EL PASO CO TRAINED SPOTTER
FELL IN 20 MINUTES.
&&Local storm report, Aug 10, 4:48 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
448 PM MDT THU AUG 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM HAIL 2 SE SECURITY 38.73N 104.70W
08/10/2017 M1.00 INCH EL PASO CO TRAINED SPOTTER
0445 PM HEAVY RAIN 1 NE SECURITY 38.75N 104.72W
08/10/2017 M1.00 INCH EL PASO CO TRAINED SPOTTER
&&Special weather statement, Aug 10, 4:56 PM MDT, 1 hour 1 minute before
Special Weather Statement National Weather Service Pueblo CO 456 PM MDT THU AUG 10 2017 COZ074-087-088-102330- Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 456 PM MDT THU AUG 10 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUERFANO AND WEST CENTRAL LAS ANIMAS COUNTIES UNTIL 530 PM MDT... At 456 PM MDT, Doppler radar was tracking a strong thunderstorm 7 miles northwest of Aguilar, or 25 miles northwest of Trinidad, moving southeast at 15 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Aguilar. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A severe thunderstorm watch remains in effect until 1000 PM MDT for southeastern Colorado. LAT...LON 3749 10485 3761 10468 3746 10441 3727 10466 TIME...MOT...LOC 2256Z 315DEG 11KT 3750 10471 28
Local storm report, Aug 10, 5:03 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
503 PM MDT THU AUG 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HEAVY RAIN 2 SE SECURITY 38.73N 104.70W
08/10/2017 M1.10 INCH EL PASO CO TRAINED SPOTTER
20 MINUTE DURATION.
&&
RMGSpecial weather statement, Aug 10, 5:18 PM MDT, 39 minutes before
Special Weather Statement National Weather Service Pueblo CO 518 PM MDT THU AUG 10 2017 COZ087-088-110000- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 518 PM MDT THU AUG 10 2017 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HUERFANO AND NORTH CENTRAL LAS ANIMAS COUNTIES UNTIL 600 PM MDT... At 517 PM MDT, Doppler radar was tracking a strong thunderstorm 11 miles northeast of Aguilar, or 25 miles north of Trinidad, moving east at 25 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Tyrone. A severe thunderstorm watch remains in effect until 1000 PM MDT for southeastern Colorado. LAT...LON 3745 10463 3763 10463 3768 10407 3741 10407 TIME...MOT...LOC 2317Z 269DEG 22KT 3754 10454 28
Special weather statement, Aug 10, 5:53 PM MDT, 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
553 PM MDT THU AUG 10 2017
COZ098-110045-
Lamar Vicinity/Prowers County CO-
553 PM MDT THU AUG 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PROWERS COUNTY UNTIL
645 PM MDT...
At 553 PM MDT, Doppler radar was tracking a strong thunderstorm near
Granada, or 13 miles west of Coolidge, moving northeast at 10 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Holly, Granada and Hartman.
A severe thunderstorm watch remains in effect until 1000 PM MDT for
southeastern Colorado.
LAT...LON 3783 10223 3797 10243 3823 10217 3813 10204
3796 10204
TIME...MOT...LOC 2353Z 224DEG 9KT 3799 10225
28The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 6:06 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 24 min |
| Aug 9, 6:14 PM MDT | Special Weather Statement | PUB | Las Animas | 31 min |
| Aug 9, 6:27 PM MDT | Special Weather Statement | PUB | El Paso | 33 min |
| Aug 9, 6:32 PM MDT | Special Weather Statement | PUB | Las Animas | 13 min |
| Aug 9, 6:56 PM MDT | Special Weather Statement | PUB | Las Animas | 19 min |
| Aug 9, 7:08 PM MDT | Special Weather Statement | PUB | Las Animas | 22 min |
| Aug 9, 7:16 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 44 min |
| Aug 9, 7:23 PM MDT | Special Weather Statement | PUB | Fremont | 22 min |
| Aug 9, 7:36 PM MDT | Special Weather Statement | PUB | Pueblo | 24 min |
| Aug 9, 7:48 PM MDT | Special Weather Statement | PUB | Fremont | 27 min |
| Aug 9, 7:59 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Pueblo | 31 min |
| Aug 9, 8:21 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 39 min |
| Aug 9, 9:15 PM MDT | Special Weather Statement | PUB | Otero | 30 min |
| Aug 9, 9:41 PM MDT | Special Weather Statement | PUB | 34 min | |
| Aug 9, 9:44 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 46 min |
| Aug 10, 2:58 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 32 min |
| Aug 10, 3:07 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 23 min |
| Aug 10, 3:27 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 44 min |
| Aug 10, 3:28 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Aug 10, 3:30 PM MDT | Special Weather Statement | PUB | Pueblo | 30 min |
| Aug 10, 3:39 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 36 min |
| Aug 10, 4:16 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Aug 10, 4:30 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 30 min |
| Aug 10, 4:55 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 35 min |
| Aug 10, 4:56 PM MDT | Special Weather Statement | PUB | Huerfano | 34 min |
| Aug 10, 5:14 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 31 min |
| Aug 10, 5:18 PM MDT | Special Weather Statement | PUB | Las Animas | 42 min |
| Aug 10, 5:22 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa | 38 min |
| Aug 10, 5:28 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 47 min |
| Aug 10, 5:29 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 46 min |
| Aug 10, 5:43 PM MDT | Tornado Warning | PUB | Bent, Kiowa, Prowers | 32 min |
| Aug 10, 5:53 PM MDT | Special Weather Statement | PUB | Prowers | 52 min |
| Aug 10, 5:59 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 46 min |
| Aug 10, 5:59 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero | 46 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.